# SDR IPXA2019120439656

- Difficulty date: November 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N300263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757# 5 SLAT TE DAMAGED AT W.S 258REPAIRED IAW D757 SRM 57-43-02 AND 51-70-10-2R
